... new doctor who saw that I had been taking klonopin for 28 years. I am slowly weaning off the klonopin, she out me on 2 anti-depressants that have not helped. Now I have started gabamentin to help me. What a cycle to go thru. Do not want to socialize at all, get very nervous and shakey, muscles tense big time. Just want to start feeling better. My mother-in-law is staying with us for 2 months which is very stressful and has not helped me!
First of all, having your mother-in-law for two months would make most people nervous. Be a little easier on yourself and try to relax. Life isn't going to be perfect no matter what you do.
With that said, you need to go back to your doctor and tell her how much anxiety you are experiencing. Even people on anti-depressants have anxiety and need help with that in addition to their depression. If your new doctor is not going to help you, find another one. It took me three tries to find the right doctor who understood my issues.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2011 • 8 answers
Posted 29 Dec 2012 • 5 answers
Posted 10 Jan 2013 • 1 answer
Posted 5 Apr 2016 • 1 answer
Posted 20 days ago • 2 answers